Want to add T3 how much and how much shall I reduce my levo?

Latest results:

Tsh 0.05

Ft4 19.8 (12-22)

Ft3 4.9 (3.1-6.8)

Results on 25mcg lower dose

Ft4 18.4 (12-22)

Ft3 4.1 (3.1-6.8)

Still not feeling well. All vitamins and minerals are optimal according to advice from here. Want to start adding T3 how to best proceed? Shall I reduce levo or just add some T3?

Thanks.

Last edited by

6 Replies

oldestnewest
  • There's no thyroid history in your Profile. You don't state how much levo you are taking at present.

  • Am currently taking 125 mcg but still not feeling good. After ever increase after a week I feel better for a week or two and then worse again. Was diagnosed a year ago and started levo in October.

    On NHS latest results on same dose 4 weeks ago was

    Tsh 0.05(0.35-5.5)

    Ft4 19.4(10-19.8)

  • Your FT3 results on the lower dose show a low FT3 so (bearing in mind I'm not medically qualified) would drop 25mcg levo and add 1/4 tablet of T3. If your T3 is 25mcg (100mcg levo) 1/4 would be equal to 6.5 levo (approx).

    Take note of pulse/temp before beginning and a couple of times a day thereafter. You can add another 1/4 one to two weeks later whilst dropping another 25mcg levo always being mindful of how your body accepts the dose. If palps are too high, drop to previous dose. of if you feel too hot, drop to previous dose.

  • Have now been on T3 for 2 weeks. I feel better and can finally cycle again. After a week I added another 6.25 T3 to my 100 levo. Do you think I can add another 6.25 or do I need to wait 6 weeks and have test before doing that?

  • The best possible way to know if a dose suits, is 'how we feel' on it. If you are improving but still have symptoms add another small dose every 2 weeks.

    This doctor, and I wish most were trained like this one below, only took a blood test for the initial diagnosis then treated his patients until they were well.

    web.archive.org/web/2010103...

    Blood tests don't tell the doctor how the patient feels but they have their place if undiagnosed or if patient has taken too much (in that case they will not feel so good with palps or heart fluttering. (these two things also happen with too little but we do realise if it is too low if GP keeps us to a certain dose and we have no improvement.

  • Think you need another rise.

You may also like...